PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 3 | 301-311
Tytuł artykułu

Indefinite integration of oscillatory functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A simple and fast algorithm is presented for evaluating the indefinite integral of an oscillatory function $\int_x^yi f(t) e^{iωt} dt$, -1 ≤ x < y ≤ 1, ω ≠ 0, where the Chebyshev series expansion of the function f is known. The final solution, expressed as a finite Chebyshev series, is obtained by solving a second-order linear difference equation. Because of the nature of the equation special algorithms have to be used to find a satisfactory approximation to the integral.
Rocznik
Tom
25
Numer
3
Strony
301-311
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-04-30
Twórcy
  • Institute of Computer Science, University of Wrocław, Przesmyckiego 20, 51-151 Wrocław, Poland
Bibliografia
  • [1] W. Gautschi, Computational aspects of three-term recurrence relations, SIAM Rev. 9 (1967), 24-82.
  • [2] W. M. Gentleman, Implementing Clenshaw-Curtis quadrature. II. Computing the cosine transformation, Comm. ACM 15 (1972), 343-346.
  • [3] T. Hasegawa and T. Torii, Indefinite integration of oscillatory functions by the Chebyshev series expansion, J. Comput. Appl. Math. 17 (1987), 21-29.
  • [4] T. Hasegawa and T. Torii, Application of a modified FFT to product type integration, ibid. 38 (1991), 157-168.
  • [5] T. Hasegawa and T. Torii, An algorithm for nondominant solutions of linear second-order inhomogeneous difference equations, Math. Comp. 64 (1995), 1199-1204.
  • [6] T. Hasegawa, T. Torii and H. Sugiura, An algorithm based on the FFT for a generalized Chebyshev interpolation, ibid. 54 (1990), 195-210.
  • [7] F. W. J. Olver, Numerical solution of second-order linear difference equations, J. Res. Nat. Bur. Standards 71 (B) (1967), 111-129.
  • [8] S. Paszkowski, Numerical Applications of Chebyshev Polynomials and Chebyshev Series, PWN, Warszawa, 1975 (in Polish).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i3p301bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.